# SDR ASAA2022021537590

- Difficulty date: February 15, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV MOUNT SUPPORT STA 947 HAS CORROSION AT LBL 24 AROUND LAV MOUNT FITTING. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW 737-800 SRM 51-40-02-0G-0 AND 51-40-05-0G-0 W-1" O-.092" R-.012" L-1" D-.080".
